Hello , please I need your help . Ok, my grandmother s problem is that : She is 68 years old due to high blood pressure was paralyzed her hand and her foot . I don t know what medication did she take but now after 18 days in the hospital her leg is affected by leg thrombosis
Post stroke patients increased chances of thrombosis due to stasis of venous blood lead to hypercoagability lead to thrombosis formation. Need heparin injection with periodic leg compression with physiology is useful. Please consult your physician he will examine and treat you accordingly.
Hope I have answered your query. Let me know if I can assist you further.
Dr. Penchila Prasad Kandikattu,
Internal Medicine Specialist
I find this answer helpful
1 Doctor agrees with this answer
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]